RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 4, Pages 496–509 (Mi msb2033)  

This article is cited in 12 scientific papers (total in 12 papers)

Noncommutative valuation rings in simple finite-dimensional algebras over a field

N. I. Dubrovin


Abstract: The paper studies rings in simple finite-dimensional algebras over a field that are similar to valuation rings in fields.
Bibliography: 15 titles.

Full text: PDF file (954 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:2, 493–505

Bibliographic databases:

UDC: 512
MSC: Primary 16A10; Secondary 16A38, 16A46
Received: 18.01.1983

Citation: N. I. Dubrovin, “Noncommutative valuation rings in simple finite-dimensional algebras over a field”, Mat. Sb. (N.S.), 123(165):4 (1984), 496–509; Math. USSR-Sb., 51:2 (1985), 493–505

Citation in format AMSBIB
\Bibitem{Dub84}
\by N.~I.~Dubrovin
\paper Noncommutative valuation rings in simple finite-dimensional algebras over a~field
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 4
\pages 496--509
\mathnet{http://mi.mathnet.ru/msb2033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740675}
\zmath{https://zbmath.org/?q=an:0573.16012|0561.16007}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 493--505
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002871}


Linking options:
  • http://mi.mathnet.ru/eng/msb2033
  • http://mi.mathnet.ru/eng/msb/v165/i4/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wadsworth A., “Dubrovin Valuation Rings and Henselization”, Math. Ann., 283:2 (1989), 301–328  crossref  mathscinet  zmath  isi
    2. Jusuf H Alajbegovic̀, Nikolai I Dubrovin, “Noncommutative prüfer rings”, Journal of Algebra, 135:1 (1990), 165  crossref
    3. N. I. Dubrovin, “Noncommutative Prüfer rings”, Math. USSR-Sb., 74:1 (1993), 1–8  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Patrick J Morandi, “Maximal orders over valuation rings”, Journal of Algebra, 152:2 (1992), 313  crossref
    5. M'hammed Boulagouaz, “Le gradué d’une algèbre à division valuée”, Communications in Algebra, 23:11 (1995), 4275  crossref
    6. Brungs H., Grater J., “Orders of Higher Rank in Semisimple Artinian Rings”, Math. Nachr., 182 (1996), 73–88  crossref  mathscinet  zmath  isi
    7. Hidetoshi Marybayashi, Zhong Yi, “Dubrovin valuation properties of skew group rings and crossed products”, Communications in Algebra, 26:1 (1998), 293  crossref
    8. Brungs, HH, “A classification of prime segments in simple artinian rings”, Proceedings of the American Mathematical Society, 128:11 (2000), 3167  crossref  isi
    9. Janesch O., “Dubrovin Valuation Rings and V-Topologies”, Commun. Algebr., 28:11 (2000), 5203–5221  crossref  mathscinet  zmath  isi
    10. Zhong Yi, “Dubrovin Valuation Skew Group Rings”, Acta Math Sinica, 18:2 (2002), 339  crossref  mathscinet  zmath  elib
    11. S. Irawati, H. Marubayashi, A. Ueda, “OnR-Ideals of a Dubrovin Valuation RingR”, Communications in Algebra, 32:1 (2004), 261  crossref
    12. Guangming Xie, Shigeru Kobayashi, Hidetoshi Marubayashi, Nicolea Popescu, Constantin Vraciu, “Noncommutative Valuation Rings of the Quotient Artinian Ring of a Skew Polynomial Ring”, Algebr Represent Theor, 8:1 (2005), 57  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:207
    Full text:80
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019